# SDR USAA2010121293006

- Difficulty date: November 17, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION IN COUNTERSINK HOLES OF LOWER RIGHT WING FUEL ACCESS DOOR 640PB BETWEEN WS 10204 TO WS 10729 & BETWEEN WING RIB 19 TO RIB 20.  REPLACED LOWER RIGHT WING FUEL ACCESS DOOR 640PB IAW AMM 57-27-11.
